# SDR HEEA086578

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N5435V
- Make and model: Skrsky S76A
- Aircraft serial: 760158
- System (JASC): 2300 · Communications System
- Part: Antenna
- Part number: N0001553
- Condition: Malfunctioned
- Location: Outerlink
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANTENNA MALFUNCTIONED, OUTERLINK WON'T TRANSMIT. TO BE SENT TO VENDOR.
